# SDR ASAA2012080892680

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,521 hours, 7,012 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Inoperative
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DELTA P INDICATOR IS EXTENDED.  ACFTR GROUNDED.  REMOVED, INSPECTED AND REPLACED NR 1 ENG IDG FILTERS & OIL REF T/C 75273000 AND 78424000.  NO DEFECTS NOTED,  LEAK AND OPS CK GOOD.  MARKED 2 ON DPI RESET PLACARD.
